MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; LEX NEURO ANGIOGRAPHY

MEDLINE INDUSTRIES, LP MEDLINE; LEX NEURO ANGIOGRAPHY
Catalog Number DYNJ902025
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
According to the customer contact on (b)(6) 2026, syringe broke while using.Customer contact reported, "syringe broke into several pieces" and "syringe was being used to inject ½ contrast, ½ saline into catheter".
 
Additional Manufacturer Narrative
According to the customer contact on (b)(6) 2026, syringe broke while using.Customer contact reported, "syringe broke into several pieces" and "syringe was being used to inject ½ contrast, ½ saline into catheter." no serious injuries or medical interventions were reported.No further information is available at this time.A sample has been requested for evaluation.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
Update to h6: investigation findings (c).

Brand Name
MEDLINE
Common Device Name
LEX NEURO ANGIOGRAPHY
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alexa huskisson
three lakes drive
northfield, IL 60093-2753
MDR Report Key24546053
Report Number1423395-2026-00040
Device Sequence Number17573976
Product Code OJG
UDI-Device Identifier10888277888913
UDI-Public10888277888913
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJ902025
Device Lot Number25HMG608
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer04/03/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/21/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age47 YR
Patient SexMale